# SDR MALA080090

- Difficulty date: May 1, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 5,957 hours, 4,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FS 484, LBL 27, JUST BELOW FLOORBOARD.  REMOVED AND REPLACED CRACKED ANGLE AT FS 484, LBL 27 AND REPLACED WITH NEW SERVICEABLE ANGLE IAW BOMBARDIER REO NR 601R-53-41-059, STEPS 5-14 STANDARD REPAIR 601R-53-0030A STEP 1.  REPAIRS COMPLIED WITH IAW MESABA EO C53032.
